# SDR ASAA2014100909566

- Difficulty date: October 9, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bracket
- Part number: 65C1612110
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD GIRT BAR ATTACH BRACKET IS CORRODED.  ACFT GROUNDED.  BRACKET FOUND TO BE 100 PERCENT MATERIAL LOSS OUT OF LIMITS IAW SRM 53-10-51-1A-1.  R & R THE ATTACH BRACKET IAW AMM 20-50-11-912-006.
